# SDR A6WA200460042

- Difficulty date: September 21, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- Engine: Lyc ALF502R5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE MEMBER LT SIDE OF FUSELAGE AFT OF REAR SERVICE DOOR CORRODED BETWEEN FRAME 43 AND 44, REPAIR IN PROGRESS. (M)
